# SDR AALA202207122617

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737
- Aircraft serial: 33208
- Aircraft time: 36,899 hours, 15,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT CTR FELL OFF CENTER AISLE. REINSTALLED SIGN PER 33-50-01.
